Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

How are headaches and vitiligo treated ?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 1484 Questions
Age- 28

Sex- Male

Medical History- I suffered from headaches a few years ago and recently due to the break up and emotional stress. My doctor tried different courses of medicine such as painkillers which did not seem to work. I went to India and got a brain scan to check my brain and everything came out normal. The pain killers didnt work and the doctor told me I suffer from a severe case of migraines most likely psychological. I was given tramacet for my pain which occasionally lowered the pain. Recently, I have started to accept the emotional trauma and the pain is not so bad.


I am allergic to cats and have one in the house. Although he never comes into my room. My allergy causes redness and small temporary spots on my hands/arms if I stroke the cat


What does it mean if masterbation or ejaulation makes me loose weight rapidly and makes vitiligo spots larger?

I went through emotional troubles with an ex girlfriend an noticed vitiligo spots on the head of my penis while still with her which was very emotional and stressful. I didn't really think much of the small white spots but then they became larger after she broke up with me it got much worse. My GP tried anti-fungal creams to cancel out the chance of it being a bacteria infection and then told me there is not much I can do about it. But I've noticed the white spots get larger and I loose weight after ejaculation, not immeditely but several hours to a day after. I lose weight on my face and on my body and many people have commented on this. Its affecting my confidence and Im constantly thinking there must some sort of a chemical or hormonal imbalance in my body due to the lack of testosterone through ejaculation. Im quite healthly and train at the gym but it has been really hard for me to put weight on. I constantly improve my diet and my training and used to be a personal trainer.

Could you help please as this is really affecting me

Kind regards,

Kulbir Gill
Posted Sat, 5 May 2012 in General Health
Answered by Dr. Shehzad Topiwala 6 hours later

Thanks for posting your query.

First of all, it is a myth that masturbation/ ejaculation practices causes one to loose weight.

There is no evidence that is stated or script in the medical literature about the co-relation between masturbation and Weight loss.

One cannot loose testosterone through ejaculation. There is no co-relation between coitus/ sexual intercourse/ masturbation/ejaculation and weight loss or Vitiligo. Testosterone deficiency can cause weight gain but not weight loss.

If you are constantly losing weight when you do not intend to, it should be properly evaluated.
It would be nice if you can give me some more details about your problem as I will be able to suggest you better.

Please send me the details of your age, height, weight and past history of any medical illnesses such as Hyperthyroidism, any Skin Ailments in the past. It will help me in suggesting you better.
Is your GP concerned about your weight loss?

Hormonal imbalance cannot cause so drastic fat loss (in a day) on the face and on body. The buccal pad of fat is the last pocket of fat to lose when one is trying to lose weight.

So let your GP measure the Mid Arm Circumfrence, Waist Circumference, Thigh circumference.

Let him repeat it, when you feel that you lost fat on face or body. This will make things much more clear. Let me know if there is a change in your weight.

Vitiligo is an auto immune condition. Since autoimmune conditions are influenced by stress and emotional factors, they are expected to increase in size. I would suggest you to consult a Dermatologist regarding Vitiligo.

Emotional problems cause an wide array of problems physically, I sincerely suggest to speak to a counsellor or work with your GP closely.

Do not worry about the correlation between Masturbation and weight loss as they are not related.

Also, try to get away from the stress of your ex-girlfriend by focussing on recreational activities, self help, meditation and exercise. I am sure you will be getting a hot line help for emotional issues in UK. Please contact such helplines. You will certainly do good if you follow the counsellor's advice.

Let me know if you have any further questions about hormones.

Wishing you good health.

Above answer was peer-reviewed by
Follow-up: How are headaches and vitiligo treated ? 17 hours later
Im 27 years old and weigh 54kg due to thin bones. I have around 6-7% body fat XXXXXXX and have very good muscle tone. I have never suffered from hyperthyroidism or any skin ailments in the past.

The weight loss is clearly evident on my face as I have had several people comment on it and I can clearly see the muscle loss (not fat) on my body. The strange thing is after a couple of days of training and not ejaculating, my face and body go back to normal. This is what made me think it is a testosterone issue and training increases test.

I used to be a personal trainer and have been working on my diet to improve it incase there is something I am allergic to or a deficiency.

I am currently dealing with the emotional problems better now. The doctors are quite reluctant to refer me to a physio so quickly. However, I was referred to a dermotologist who tried a steriodal anti-fungal cream which did not work and said there wasnt anything I can do.

As this is an auto-immune condition and Vitamin C improves the auto-immune system, should I supplement vitamin C?

Answered by Dr. Shehzad Topiwala 16 hours later
Hi Again,

Athelete men would have a total body fat from 6 to 12%, so I am not surprised your body fat is around 6 to 7% being a personal trainer.

Since you are concerned about testosterone levels and an evidence by lab test is helpful, I recommend an early morning (7AM) serum total testosterone levels. Please report to me with the values.

There is no harm in taking Vitamin C, you can take a supplement available at the local stores.

As I said, you were rightly referrred to a dermatologist. You would have had first suspected fungal infection and treated. If it is not clear, take a second opinion from another dermatologist for a clear diagnosis of white patches.

Let me know after you are done with the tests.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor